# SDR UIEA2018100802200

- Difficulty date: October 6, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,657 hours, 16,352 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Generator
- Part number: 6229436101
- Part serial: 103099
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER DISPLAY (WXR DSPY) INTERMITTENT ON CAPT'S HSI. R&R GENERATOR ASSY-ELECTRONIC FLT IAW AMM 34-22-01, PERFORMED OPS CK, OPS CHECK SATISFACTORY.
